Theorem 6.3. The functor real :
(N )

(N ) is an
equivalence of categories.
Proof. By Lemma 5.5(2), we have
M(λ),A(λ)) = 0 for all
d 0. It follows that if X
(N ) is a λ-quasicostandard object,
M(λ),X) = 0. By Lemma 5.4, we have a surjective map
ON M(λ) A(λ). Thus, part (2) of Definition 3.5 holds. By Lemma 5.1, the
Serre–Grothendieck duality functor exchanges standard and costandard objects, so
part (1) of Definition 3.5 follows from part (2). By Theorem 3.15, the desired
equivalence holds.
[A] P. Achar, On the equivariant K-theory of the nilpotent cone for the general linear group,
Represent. Theory 8 (2004), 180–211.
[AR] P. Achar and S. Riche, Koszul duality and semisimplicity of Frobenius, arXiv:1102.2820,
[Be] A. Be˘ ılinson, On the derived category of perverse sheaves, K-theory, arithmetic and ge-
ometry (Moscow, 1984–1986), Lecture Notes in Mathematics, vol. 1289, Springer-Verlag,
Berlin, 1987, pp. 27–41.
[BBD] A. Be˘ ılinson, J. Bernstein, and P. Deligne, Faisceaux pervers, Analyse et topologie sur les
espaces singuliers, I (Luminy, 1981), Ast´ erisque, vol. 100, Soc. Math. France, Paris, 1982,
pp. 5–171.
[BGS] A. Be˘ ılinson, V. Ginzburg, and W. Soergel, Koszul duality patterns in representation
theory, J. Amer. Math. Soc. 9 (1996), 473–527.
[B1] R. Bezrukavnikov, Perverse coherent sheaves (after Deligne), arXiv:math.AG/0005152.
[B2] R. Bezrukavnikov, Quasi-exceptional sets and equivariant coherent sheaves on the nilpo-
tent cone, Represent. Theory 7 (2003), 1–18.
[B3] R. Bezrukavnikov, Cohomology of tilting modules over quantum groups and t-structures
on derived categories of coherent sheaves, Invent. Math. 166 (2006), 327–357.
[B4] R. Bezrukavnikov, Perverse sheaves on affine flags and nilpotent cone of the Langlands
dual group, Israel J. Math. 170 (2009), 185–206.
[BK] M. Brion and S. Kumar, Frobenius splitting methods in geometry and representation
theory, Progr. Math., vol. 231, Birkh¨ auser Boston, Boston, MA, 2005.
[CLO] D. A. Cox, J. Little, and D. O’Shea, Using algebraic geometry, 2nd ed., Graduate Texts
in Mathematics, vol. 185, Springer, New York, 2005.
[F] P. Fiebig, Sheaves on affine Schubert varieties, modular representations, and Lusztig’s
conjecture, J. Amer. Math. Soc. 24 (2011), 133–181.
[H] R. Hartshorne, Algebraic geometry, Graduate Texts in Mathematics, no. 52, Springer-
Verlag, New York, 1977.
[Ja] J. C. Jantzen, Nilpotent orbits in representation theory, Lie theory, Progr. Math., vol.
228, Birkh¨ auser Boston, Boston, MA, 2004, pp. 1–211.
[Ju] D. Juteau, Modular Springer correspondence and decomposition matrices, Ph.D. thesis,
Universit´ e Paris 7, 2007.
[JMW] D. Juteau, C. Mautner, and G. Williamson, Perverse sheaves and modular representation
theory, Geometric methods in representation theory II, emin. Congr., vol. 25, Soc. Math.
France, 2010, pp. 313–350.
[KLT] S. Kumar, N. Lauritzen, and J. F. Thomsen, Frobenius splitting of cotangent bundles of
flag varieties, Invent. Math. 136 (1999), 603–621.
[S] W. Soergel, On the relation between intersection cohomology and representation theory
in positive characteristic, J. Pure Appl. Algebra 152 (2000), 311–335.
Department of Mathematics, Louisiana State University, Baton Rouge, LA 70803,
E-mail address:
Previous Page Next Page